# SDR DALA2020092903190

- Difficulty date: September 22, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,081 hours, 23,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT OUTBOARD FLAP ON LT WING.  CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OUTBOARD FLAP ON LT WING, AS PER A320 FAM AMM 27-51-44-400-001-A.  PERFORMED ADJUSTMENT OF THE INTERCONNECTING STRUT, AS PER A320 FAM AMM 27-51.
